Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 38, Number 8
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 38, Number 8 (1932)
PDF
Bull. Amer. Math. Soc. 38 (1932)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 38, Number 8 (1932)
PDF
Bull. Amer. Math. Soc. 38 (1932)
Summation of Fourier series
Einar Hille PDF
Bull. Amer. Math. Soc. 38 (1932), 505-528
Note on the law of biquadratic reciprocity
V. W. Adkisson PDF
Bull. Amer. Math. Soc. 38 (1932), 529-530
A plane, arcwise connected and connected im kleinen point set which is not strongly connected im kleinen
R. L. Wilder PDF
Bull. Amer. Math. Soc. 38 (1932), 531-532
Some involutorial line transformations interpreted as points of $V_2$ of $S_5$
J. M. Clarkson PDF
Bull. Amer. Math. Soc. 38 (1932), 533-540
Note on a theorem due to Bromwich
H. L. Garabedian PDF
Bull. Amer. Math. Soc. 38 (1932), 541-545
A theorem on symmetric determinants
W. V. Parker PDF
Bull. Amer. Math. Soc. 38 (1932), 545-550
Quadratic partitions: paper II
E. T. Bell PDF
Bull. Amer. Math. Soc. 38 (1932), 551-554
The transformation of lines of space by means of two quadratic reguli
A. R. Williams PDF
Bull. Amer. Math. Soc. 38 (1932), 554-559
On the trigonometric developments of certain doubly periodic functions of the second kind
M. A. Basoco PDF
Bull. Amer. Math. Soc. 38 (1932), 560-568
Quadratic partitions: paper III
E. T. Bell PDF
Bull. Amer. Math. Soc. 38 (1932), 569-572
A logical expansion in mathematics
Hassler Whitney PDF
Bull. Amer. Math. Soc. 38 (1932), 572-579
On angles in certain metric spaces
W. A. Wilson PDF
Bull. Amer. Math. Soc. 38 (1932), 580-588
Relation of Whitehead and Russell’s theory of deduction to the Boolean logic of propositions
B. A. Bernstein PDF
Bull. Amer. Math. Soc. 38 (1932), 589-593
On algebraic equations having only real roots
W. E. Roth PDF
Bull. Amer. Math. Soc. 38 (1932), 594-600